# SDR DALA2021090305222

- Difficulty date: September 2, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 52,355 hours, 36,460 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 946
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SHEAR TIE AFT CARGO AT STA 946 HAS CORROSION. SUMMARY SEE NRC 001-0292:2550-2003/005 00349: REPLACED SHEAR TIE PER B717 SMR 51-40-08. (LP #1934168)
